Telaprevir Forums

Recently active Telaprevir forums and community discussion threads. Post your question or story about Telaprevir and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
rash and anorectal pain

sorry,only german habe 7/2011 mit 3er kombi therapie begonnen geplant:48 wochen.12wochen telaprevir,48 wochen interferon und ribavirin nach kurzer zeit stark juckende hautausschläge an unterarmen,taille beine.pusteln und flechten(?) brennen wie feuer nach stuhlgang,blutungen immer schlimmer,zinksalbe hilft!hautriss steissbein,immer wieder!!habe 26 wochen ausgehalten!!12/2011 eiternde wunden an unterarmen,schwellungen und rote pusteln und flechten im gesicht,alles juckt wie hölle.habe zu weihnachten frau gesehen mit gleicher medikation; augen zugeschwollen ,am ganzen körper ausschlag. panik bei mir,angst, abbruch der medikation 26,12,2011. habe heute noch immer!!ausschlag im gesicht usw es wird nicht besser mit der haut,anus gottseidank ok falls es einen ...

Updated
Telaprevir rash/swelling

I was on telaprevir, on week 5.5 I had to stop the telaprevir. Rash started behind knees and elbows, then took over whole body. Nothing helped. I asked for pred, but they wouldn't prescribe while on triple tx. Stayed on the other 2 meds for 2 more weeks, then swelling of face, legs, arms, chest started. Hurt to walk, and couldn't wear shoes and regular pants because that is how swollen I was. Gained 23 pounds in a week. Nothing helped. Creams were suggested, zyrtec (haha), hydroxyzine (no help). The day before Thanksgiving doctor finally sent me to rheumatologist after running echo, another series of blood tests, etc. The rheumatologist finally prescribed prednisone. Thanksgiving, swelling in face went down enough so I could open my eyes. A month later still suffering with bouts...

1 REPLY Updated
telaprevir anorectal pain

severe anorectal pain despite stool softeners, steroid/xylocaine suppositories, procardia rectal gel to avoid spasms, and sitz baths. It is now 6/10 but was up to 9/10 and unbearable. Only 1.5 weeks of therapy and pure torture. Other suggestions? ## Hi Punky, just curious-- have you been able to eat the 20 grams of fat with each dose? What foods do you eat to get your 20 grams? I wonder if some foods can make it worse or better. Thanks and good luck, Rose ## Have you continued discussing the issue with your doctor and following their advice? With your medical condition and the medication, they are really the only person qualified to provide you with advice on this matter. The rectal problems are common side effects of using Telaprevir.

2 REPLIES Updated
Telaprevir diarrhea

Is anyone dealing w/ the diarrhea discomfort w/ Telaprevir? ## Telaprevir is an antiviral medication that is commonly used to treat hepatitis c. Have you contacted your doctor? Diarrhea can be a normal side effect of these medications and there may be something you can use to help, however, you should check with your doctor or pharmacist first, to be safe.

1 REPLY Updated